# SDR UIEA2025061600783

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 47,174 hours, 6,501 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Battery
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DFDR BEACON BATTERY NEXT DUE DATE WITHIN 90 DAYS.( 1. REPLACED DFDR UNDERWATER LOCATOR BEACON (ULB) IAW AMM 31-31-09-002-001 & AMM 31-31-09-402-015 REV 113. 2. PERFORMED ULB OPERATIONAL TEST IAW AMM 31-31-09-402-020 REV 113. THE TEST RESULT WAS SATISFACTORY. )
